# SDR DL72S981813

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 651734781A
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREA OF DELAMINATION ON NR 2 SPOILER UPPER SURFACE.  REPAIRED PER SRM 57-50-6.
